Lifts of longest elements to braid groups acting on derived categories

Grant, Joseph (2015) Lifts of longest elements to braid groups acting on derived categories. Transactions of the American Mathematical Society, 367 (3). pp. 1631-1669. ISSN 0002-9947

Full text not available from this repository. (Request a copy)

Abstract

If we have a braid group acting on a derived category by spherical twists, how does a lift of the longest element of the symmetric group act? We give an answer to this question, using periodic twists, for the derived category of modules over a symmetric algebra. The question has already been answered by Rouquier and Zimmermann in a special case. We prove a lifting theorem for periodic twists, which allows us to apply their answer to the general case. Along the way we study tensor products in derived categories of bimodules. We also use the lifting theorem to give new proofs of two known results: the existence of braid relations and, using the theory of almost Koszul duality due to Brenner, Butler, and King, the result of Rouquier and Zimmermann mentioned above.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 10 Feb 2015 13:18
Last Modified: 21 Apr 2020 23:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/52224
DOI: 10.1090/tran/2015-367-03

Actions (login required)

View Item View Item